PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 56(70), pp. 119--128 (1994)
Stochastic calculus on one-dimensional diffusions
Drazen Panti\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: Stochastic calculus is used for complete description of the distribution type of diffusion processes with Lipschic coefficients. We give sufficient conditions for the solutions of stochastic differential equations to possess an absolutely continuous one-dimensional distribution. The probability density for stochastic differential equations with uniformly elliptic coefficients is investigated in detail. The distribution of inverse process is given too.
Classification (MSC2000): 60H07, 60H10
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts